# SDR IPXA2020080548630

- Difficulty date: August 4, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 22,254 hours, 13,932 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Doubler
- Part number: 2024T3100C
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBD THRUST REVERSER COWL AFT UPPER FWD CUTOUT DOUBLER.  REPAIRED HAS DEEP GOUGE.  INSTALL NEW DOUBLER IAW SRM 51-40-21.
